MAUDE Adverse Event Report: BARD ACCESS SYSTEMS CHRONO TITANIUM PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS CHRONO TITANIUM PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0605510
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes two (2) malfunction events.A review of the events indicated that model 0605510 implantable port experienced a defective component.These events were reported from various sources.Both events involved patients with no reported injury.The patients¿ age, weight, and sex were not provided for either of the two (2) events.

Brand Name
CHRONO TITANIUM PORT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8532859
Report Number3006260740-2019-01076
Device Sequence Number16463239
Product Code LJT
UDI-Device Identifier00801741025969
UDI-Public(01)00801741025969
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0605510
Device Catalogue Number0605510
Device Lot NumberRECV2140
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/19/2019
Patient Sequence Number1